Journal of Applied Mathematics

Block Preconditioned SSOR Methods for H-Matrices Linear Systems

Zhao-Nian Pu and Xue-Zhong Wang

Full-text: Open access

Abstract

We present a block preconditioner and consider block preconditioned SSOR iterative methods for solving linear system Ax=b. When A is an H-matrix, the convergence and some comparison results of the spectral radius for our methods are given. Numerical examples are also given to illustrate that our methods are valid.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 213659, 7 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807931

Digital Object Identifier
doi:10.1155/2013/213659

Mathematical Reviews number (MathSciNet)
MR3039746

Zentralblatt MATH identifier
1266.65049

Citation

Pu, Zhao-Nian; Wang, Xue-Zhong. Block Preconditioned SSOR Methods for $H$ -Matrices Linear Systems. J. Appl. Math. 2013 (2013), Article ID 213659, 7 pages. doi:10.1155/2013/213659. https://projecteuclid.org/euclid.jam/1394807931


Export citation